EconPapers    
Economics at your fingertips  
 

A Weighted Variant of Riemann-Liouville Fractional Integrals on â„ ð ‘›

Zun Wei Fu, Shan Zhen Lu and Wen Yuan

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

We introduce certain type of weighted variant of Riemann-Liouville fractional integral on ℠𠑛 and obtain its sharp bounds on the central Morrey and 𠜆 -central BMO spaces. Moreover, we establish a sufficient and necessary condition of the weight functions so that commutators of weighted Hardy operators (with symbols in 𠜆 -central BMO space) are bounded on the central Morrey spaces. These results are further used to prove sharp estimates of some inequalities due to Weyl and Cesà ro.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/780132.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/780132.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:780132

DOI: 10.1155/2012/780132

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:780132